# SDR AWXA200301123

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 44,222 hours, 20,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 0508
- Condition: Discharged
- Location: Zone 263
- Part time: 44,220 hours, 20,163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION, OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED, CODES COM AFT LT AND INT LOAD AFT LT WERE REPORTED. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38. OPERATIONAL CHECK WAS GOOD.
